I have been taking Tamoxifen now for 3.5 years and have had some ailments that come ang go through the years. The first year I had major hot flashes & trouble sleeping. Around the second year I started having muscle aches in legs & muscle fatigue (like just climbing our stairs, my legs feel tired), my ankles and feet ache, joint aches in hands, wrists, finger joints, knees, ankles and feet (especially in the cold, damp winter). Then that stopped for a time. Now I am at 3.5 yrs on Tamox and fatigue, the tired legs, muscle weakness and some aches in the muscle and knees are back. I also get extremely warm when exercising even in 72 degree weather outside, increases hot flashes to where I feel dizzy and sick. I am an active person and hiked in the Rockies back in 2014. Now, I don't think I can do it, I had a hard time hiking 2.5 miles without my legs feeling like they were going to give way. It is even difficult at times to walk my treadmill but I do 30 mins a day. I am only 47 and feeling very defeated as well and as though I have aged 30 years. Beause I have a very strong family history of BC and my Oncologist also suggested extending my Tamox for another 5 years. At my 5 yr mark she is going to test my probability for the cancer coming back and will make a decsion then if I need it another 5 yrs. I am praying not. With all that said, I know Tamox is very effective for my type of BC and I take it everyday. I have come to terms that I have limitations on my physical abilities now, what I can do and learning to live with the discomforts. My husband always tells me that, yes, I may have limitations now, but I am ALIVE and it beats the alternative. So when I become miserable, I break down, cry, turn to my husband for support. I feel your pain and feel robbed of my normality. However, I know there are women who have it much worse that I do and that helps me keep things in perspective. Blessings!!
... View more